# SDR GUUA04300801

- Difficulty date: April 30, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 24,333 hours, 29,112 cycles
- Engine: Pwa PT6*
- System (JASC): 5260 · Entrance Stairs
- Part: Retaining Ring
- Part number: MS166241075
- Condition: Detached
- Location: Airstair
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, PILOT REPORTED AIRSTAIR DOOR HANDLE CAME OFF WHEN OPENING DOOR.  REATTACHED RING RETAINER AND SECURED AIRSTAIR DOOR HANDLE.
